Posted by Mary
on November 12, 2000 at 00:24:21:
In Reply to: Re: Chest Discomfort, breathing, gerd? HELP :) posted by jane on November 07, 2000 at 17:40:11:
: : : Hi :)
: : : A few weeks ago I started having a weird feeling in my chest about an inch lower than my sternum, like pressure. I had really bad acid reflux, and it started feeling like my breathing was off. It was tight when I inhaled and released air quite rapidly. It wasnt a calm smooth exhale. Just all at once. I also have a constantly elevated temperature (99.3-100) and get tired early. And I had been coughing up clear mucous like phlegm, and my bronchial area seemed constricted. But no chest congestion.
: : : I went to my doctor and he told me I probably had bronchitis, and GERD. He gave me Zantac to take 2 x a day and cough medecine, and Azithromycin. My heartburn is somewhat better, i still have a temperature and feel tired sometimes, have a feeling of pressure along the bottom of my rib cage, and my breathing is better, but still not right.
: : : Seems to me like I have some sort of infection. I had a chest xray the other day, and everything in there was fine. I dont know what it could be, but Im getting rather worried as this has been going on for a few weeks. Its better than it was but not gone. The breathing and the pressure are especially annoying.
: : : Any ideas on what this may be?
: : : Thanks,
: : : Adam
: : Hi..Adam..Yes I have almost the same problem..I can't seem to make the doctors understand..I have tried all the acid blockers..axid..pepcid..etc..they had seemed to make me feel worse..I thought maybe the breathing problem was coming from them..started to take digel and it helped me burp and I could breathe better after that..but..it doesn't last long and then it starts all over again..They even gave me vibramycin....If you find out anything I surely would appreciate it..Thanks Mary
: hi guys
: i also have a problem with exese stomach acid which causes tightness under the chest and hard to breath. i was also given 150gm of zantac x 2 a day and it helps some but i can still feel it there late on at night and in the mornings which reminds me to take the tablets. when i get the real acid pain i also get slight diohaera which seems kind of odd but the doc will not do anymore tests yet until i take the zantac for another month, the month before i took one 300gm a day.
: so if you do find out anything i would too be interested in knowing.
: wishing you all a pain free time
Adam I will be thinking about you..Hope they figure this out soon..Don't forget to keep us posted..with the new boards coming up hope we all don't get lost..I also went for an upper ultra sound..but it didn't show anything..my doctor hasn't decided to send me for anything else yet..Hmmm.. Oh well..Hope we figure this out soon..Take care..talk to ya soon..Mary